Keyword Search:

Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: P | R | S
Number of items: 3.


Pourtaherian, Hamideh and Rakhimov, Isamiddin S. and Sapar, Siti Hasana (2011) On hilbert property of rings. International Journal of Algebra, 5 (7). pp. 301-308. ISSN 1312-8868


Rakhimov , Isamiddin Sattarovich and Langari, Seyed Jalal (2010) A cohomological approach for classifying nilpotent Leibniz algebras. International Journal of Algebra, 4 (4). pp. 153-163. ISSN 1312-8868; ESSN: 1314-7595


Sattarovich, Rakhimov Isamiddin and Langari, Seyed Jalal and Langari, Mouna Bibi (2009) On central extensions of Nulfilioform Leibniz algebras. International Journal of Algebra, 3 (6). pp. 271-280. ISSN 1314-7595

This list was generated on Mon Jun 26 16:03:15 2017 MYT.